# SDR 08FDEA03612

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545772
- Condition: Corroded
- Location: Bs 720d S30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION BY CARGO HEAT OUTFLOW VALVE FLANGE AT STA 720D AND STR 30 REMOVED CENTER FAIRING AT STA 720D AIR DUCT AND 02 EA SUPPORT BRACKETS FOR ACCESS IAW SRM 51-30-2.  CUTOUT DAMAGED AREA DIM 4 INCH PER 3 INCH.  FABRICATED REPAIR DOUBLER AND 2 REPAIR FILLERS IAW SRM 53-30-3 FIG 1, AND 53-30-2 FIG 3.  TREATED AND PRIMED PARTS AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-30-1 FIG 1.  REINSTALLED REMOVED PARTS FOR ACCESS IAW SRM 51-30-2.
